# SDR SWAA2024040357397

- Difficulty date: February 28, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 303 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUB FRAME LOCATED STA 303.9 AT LEVEL STR 17R AT FWD GALLEY AREA.  PERFORMED PERMANET REPAIR ON STUB FRAME BS 294.5 BTW STR 16R TO STR 17R IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7 AND DRAWING 141A8370 SHEET 9 REV D.
